# SDR CHQA20130424129

- Difficulty date: April 24, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500827
- Aircraft time: 20,532 hours, 17,585 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,050 hours, 23,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 13564
- Condition: Discharged
- Location: Cabin
- Part time: 29,775 hours, 24,851 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY EXIT PROXIMITY LIGHTS AND THE LOWER EXIT SIGNS ON THE DOOR WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 3 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
